I have had two lots of this steriod after my asthma attack. What side effects have people notice when taking this? This drug has really mess up my sleep and I haven't had a good nights sleep for a week. The other side effect I have experience is that it has sent my blood sugar very high. I only found this out as I took an urine sample around to my doctors yesterday as my bladder was hurting. I have Interisal cystics (which is a long term condition and one of the symptoms is its like a bladder infection. So a flare up can seem like one and so I took a sample around to see if I had infection. It was dip tested and it was clear so my bladder is flaring which isn't surprising due to the stress I have been under. However the doctors who rang to tell me the results said that I had high blood sugar. This can be a side effect of prednisolone so I had to stop taking it understandably. I have to go in on monday and have a blood test to look at my sugar levels for the last 3 months and an urine test. The doctor is confident that its just the side effect of this drug but it could also mean I am pre diabetic or diabetic. I had my blood tested in March and it was fine.
I am not worried about the results of the test as I believe I will be fine. So the question I am asking is has anyone else had this side effect i.e. high sugar level in urine and the disrupted sleep patterns.
I am still poorly with a sore throat and my sore chest is getting better. I am also waiting for the preventive to kick in I am on my third day. So its the waiting game for the preventive to work. My peak flow is still not normal 82% but goes back up on using ventolin which the asthma nurse told me to use 4 times a day til my throat is better.
I am a christian so my trust in God to get me through and my church. I had a visit from a friend in church and now I have some beautiful roses sitting in the living room. She is one of my oldest friends and it was so good to talk to her about what has happen to me yesterday. She prayed for me for God's peace and I do have it just so tired.